MathSciNet Relay Station
MathSciNet bibliographic data
MR1963822 (2004a:42041) 42C15 (94A12)
Benedetto, John J.; Czaja, Wojciech; Maltsev, Andrei Ya. The Balian-Low theorem for the symplectic form on $\Bbb R\sp {2d}$. J. Math. Phys. 44 (2003), no. 4, 1735–1750.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement